MathSciNet Relay Station
MathSciNet bibliographic data
MR2253110 62C10 (62G08 65C50)
Angers, Jean-François; Kim, Peter T. Multivariate Bayesian function estimation. Ann. Statist. 33 (2005), no. 6, 2967–2999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement